Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report



A fatal dermatosis in the emergency department: toxic epidermal necrolysis

Ayhan Akoz, Serhat Orun, Mucahit Avcil, Ali Duman, Kenan Ahmet Turkdogan.

Abstract
Toxic Epidermal Necrolysis (TEN) is acute life-threatening mucocutaneous reactions, which are mainly induced by drugs. The annual incidence is 0.51.2 cases per million population and the mortality rate is 2030%. The genetic background associated with drug hypersensitivity is very important in the development of TEN. Antimicrobials and anticonvulsants are most commonly associated with the development of TEN. TEN is a disease which acutely starts and has prodromes such as cough lasting 1-3 days, throat ache, burning eyes, arthralgia before the disease. Intraoral erosion is a constant result. Sepsis and respiratory insufficiency were the most important complications in TEN. The main therapy are drugs used by the patient were stopped, systemic corticosteroid and supportive treatment. The aim of our study is recognized of TEN by emergency physicians.

Key words: Dermatosis, emergency medicine, rahses



Share this Article


Advertisement
Journal of Complementary Medicine Research

SUBMIT YOUR ARTICLE NOW


ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright ScopeMed Information Services.